Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Complementation in Kreĭn spaces


Author: Louis de Branges
Journal: Trans. Amer. Math. Soc. 305 (1988), 277-291
MSC: Primary 46D05; Secondary 47B50
MathSciNet review: 920159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the concept of orthogonal complement is introduced in complete and decomposable complex vector spaces with scalar product.


References [Enhancements On Off] (What's this?)

  • [1] János Bognár, Indefinite inner product spaces, Springer-Verlag, New York-Heidelberg, 1974. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 78. MR 0467261
  • [2] Louis de Branges, Vectorial topology, J. Math. Anal. Appl. 69 (1979), no. 2, 443–454. MR 538231, 10.1016/0022-247X(79)90156-2
  • [3] -, Square summable power series, Grundlehren Math. Wiss., Springer-Verlag, Heidelberg (to appear).
  • [4] Louis de Branges, Underlying concepts in the proof of the Bieberbach conjecture, ICM Series, American Mathematical Society, Providence, RI, 1988. A plenary address presented at the International Congress of Mathematicians held in Berkeley, California, August 1986; Introduced by Max M. Schiffer. MR 1055356
  • [5] Louis de Branges, Kreĭn spaces of analytic functions, J. Funct. Anal. 81 (1988), no. 2, 219–259. MR 971879, 10.1016/0022-1236(88)90099-7
  • [6] Louis de Branges and James Rovnyak, Canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics (Proc. Adv. Sem. Math. Res. Center, U.S. Army, Theoret. Chem. Inst., Univ. of Wisconsin, Madison, Wis., 1965) Wiley, New York, 1966, pp. 295–392. MR 0244795

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46D05, 47B50

Retrieve articles in all journals with MSC: 46D05, 47B50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0920159-6
Article copyright: © Copyright 1988 American Mathematical Society